Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Trofimov, Valerii Vladimirovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25
Presentations: 6

Number of views:
This page:1890
Abstract pages:8133
Full texts:3990
References:495

http://www.mathnet.ru/eng/person20192
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190965

Publications in Math-Net.Ru
2010
1. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, Fundam. Prikl. Mat., 16:4 (2010),  3–229  mathnet  mathscinet; J. Math. Sci., 180:4 (2012), 365–530  scopus
2002
2. V. V. Trofimov, I. Yu. Nikol'skaya, “Geometric optimal control in economical systems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 76 (2002),  263–272  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:2 (2002), 1502–1507
3. V. V. Trofimov, A. T. Fomenko, “Riemannian geometry”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 76 (2002),  5–262  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:2 (2002), 1345–1501
1997
4. Z. G. Psiola, È. R. Rozendorn, V. V. Trofimov, “Nonlinear economic dynamics”, Fundam. Prikl. Mat., 3:2 (1997),  319–349  mathnet  mathscinet  zmath
1994
5. V. V. Trofimov, “Canonical coordinates on orbits of the coadjoint representation of tensorial extensions of Lie groups”, Uspekhi Mat. Nauk, 49:1(295) (1994),  229–230  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 251–253  isi
6. V. V. Trofimov, “Generalized Maslov classes on the path space of the asymplectic manifold”, Trudy Mat. Inst. Steklov., 205 (1994),  172–199  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 205 (1995), 157–179
1993
7. V. V. Trofimov, “The relative symplectic volume on orbits of a co-adjoint representation of simple Lie groups”, Uspekhi Mat. Nauk, 48:6(294) (1993),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 185–186  isi
8. V. V. Trofimov, “Connections of absolute parallelism on a symplectic manifold”, Uspekhi Mat. Nauk, 48:1(289) (1993),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 195–196  isi
1992
9. V. V. Trofimov, “The space of paths and generalized Maslov classes of Lagrange submanifolds”, Uspekhi Mat. Nauk, 47:4(286) (1992),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 234–235  isi
10. V. V. Trofimov, “A flat pseudo-Riemannian structure on the tangent bundle of a flat manifold”, Uspekhi Mat. Nauk, 47:3(285) (1992),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:3 (1992), 192–193  isi
1991
11. V. V. Trofimov, “Holonomy group and generalized Maslov classes of submanifolds of spaces with an affine connection”, Mat. Zametki, 49:2 (1991),  113–123  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 193–200  isi
1989
12. V. V. Trofimov, “Symplectic connections, the Maslov index and a conjecture of Fomenko”, Dokl. Akad. Nauk SSSR, 304:6 (1989),  1302–1305  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 214–217
1987
13. V. V. Trofimov, A. T. Fomenko, “Geometric and algebraic mechanisms for the integrability of Hamiltonian systems on homogeneous spaces and Lie algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 16 (1987),  227–299  mathnet  mathscinet  zmath
1986
14. V. V. Trofimov, A. T. Fomenko, “The geometry of Poisson brackets and methods for integration, in the sense of Liouville, of systems on symmetric spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 29 (1986),  3–108  mathnet  mathscinet  zmath; J. Soviet Math., 39:3 (1987), 2683–2746
1984
15. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Uspekhi Mat. Nauk, 39:2(236) (1984),  3–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 1–67  isi
16. V. V. Trofimov, “Symplectic structures on groups of automorphisms of symmetric spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 6,  31–33  mathnet  mathscinet  zmath
17. V. V. Trofimov, “A procedure for constructing $S$-representations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 1,  3–9  mathnet  mathscinet  zmath
1983
18. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  31–39  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 23–29  isi
19. V. V. Trofimov, “Extensions of Lie algebras and Hamiltonian systems”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1303–1321  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 561–578
1982
20. V. V. Trofimov, “Completely integrable geodesic flows of left-invariant metrics on Lie groups which are connected with commutative graded algebras with Poincaré duality”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  812–816  mathnet  mathscinet  zmath
1980
21. V. V. Trofimov, A. T. Fomenko, “A method of Hamiltonian flow construction on symmetric spaces and the integrability of some hydrodynamic systems”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1349–1353  mathnet  mathscinet  zmath
22. V. V. Trofimov, “Euler equations on finite-dimensional solvable Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980),  1191–1199  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:2 (1981), 405–412  isi
23. V. V. Trofimov, “Finite-dimensional representations of Lie algebras and completely integrable systems”, Mat. Sb. (N.S.), 111(153):4 (1980),  610–621  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:4 (1981), 547–558  isi
1979
24. V. V. Trofimov, “Euler equations on Borel subalgebras of semisimple Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 43:3 (1979),  714–732  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:3 (1980), 653–670  isi
1976
25. V. V. Trofimov, “Imbeddings of finite groups by regular elements in compact Lie groups”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  785–786  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Вариационные методы в моделях финансовых потоков (заседание, посвященное 50-летию профессора В. В. Трофимова)
V. V. Trofimov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
September 6, 2002 18:30
2. Уравнения Эйлера на орбитах коприсоединенных представлений групп Ли
V. V. Trofimov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
April 19, 2002 18:30
3. Конечномеpные аналоги уравнений магнитной гидродинамики
V. V. Trofimov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
October 15, 1999 18:30
4. О некоторых топологических инвариантах потоков с комплексным потенциалом
D. V. Georgievskii, V. V. Trofimov, M. V. Shamolin
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
May 24, 1999 18:30
5. Топологическая визуализация струйных течений газа и жидкостей
V. V. Trofimov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
April 30, 1999 18:30
6. Геометрия и механика: задачи, подходы, и методы
D. V. Georgievskii, V. V. Trofimov, M. V. Shamolin
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
March 5, 1999 18:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021